# SDR AWXA0002217

- Difficulty date: September 3, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 140N200283
- Part serial: NSN
- Condition: Corroded
- Location: Fs840 Bl0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fwd Cargo Compt. F/S 840 BL0 Fame Shear tie corroded.C: Removed Fwd Shear tie SRM 51-40-02, Fabricated new Shear tie in DRW. 140 N 2002 - 813 Sht. 7075-0-71 R 7028, install Shear tie IAW SRM 51-40-02
